# SDR VNAA2013011100005

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 21,613 hours, 21,370 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE ON DEPARTURE.  RAN CHECKLIST AND ITEM CLEARED.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM PER AIRCRAFT FAULT ISOLATION MANUAL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECKS GOOD.  COULD NOT DUPLICATE FAULT.  AIRCRAFT RELEASED FOR SERVICE.
